Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Boils on hands, back and knee with itching, erupts only at night. Avil or allegra help, but cause dizziness. Advise ?

Greetings.. I have been observing boils on my hands, back and knee with itching for the last couple of months. i have not been able to show it to a doctor as this erupts only at night and now it has started occurring every alternate night. i have had relief from the itch and the boils after an avil 50 or allegra . As this has become constant and these tablets have caused a lot of dizziness i am seeking advise. Regards AAAA Bangalore
Asked On : Thu, 25 Oct 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hello Dear xxxxxx,

Seems that the skin problem has become consistent with you. Your system is responding to allergens locally at level of skin. It is the first line of defence and giving you signals to take care before it affects other vital systems. You are dealing with it locally with antiallergic treatment. This will surely help symptomatically. It does not solve your problem, that is your experience. It means we need to deal with your tendency of reacting to allergy rather than only symptoms. So Holistic approach will help in identifying your tendencies as well also help you from recurrence. Homoeopathy is once such medical science. You may consult nearby homoeopath and discuss your matter.

Answered: Thu, 25 Oct 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor